# SDR AU000921

- Difficulty date: September 18, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlocked
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

(AUS) CARGO DOOR WARNING. ENGINEER FOUND DOOR HANDLE EXTENDED. INVESTIGATION COULD FIND NO FAULT WITH HANDLE OR WARNING SYSTEM.
